# SDR 02240402WP

- Difficulty date: February 1, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N934LK
- Make and model: Doug DC-9
- Aircraft serial: 48157
- Engine: Pwa JT8D15A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 13277501
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RT ENGINE FIRE WARNING LOOP (A) LIGHT ILLUMINATED.  SHORTLY, AFTER THE FIRE WARNING LOOP (B) ILLUMINATED WITH FULL ENGINE FIRE INDICATIONS.  MAINTENANCE FOUND BROKEN COUPLING ON THE COWL ANTI-ICE DUCT, REMOVED AND REPLACED DUCT ASSEMBLY IAW MM 75-10-5.  OPERATIONAL AND LEAK CHECK GOOD.
